MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA STEROTACTIC GUIDED BREAST BIOPSY SYSTEM; BIOPSY INSTRUMENT

HOLOGIC, INC. EVIVA STEROTACTIC GUIDED BREAST BIOPSY SYSTEM; BIOPSY INSTRUMENT
Model Number EVIVA_1213-20
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not being returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during a biopsy procedure it was difficult to remove the needle.When the needle was removed it was noted to be bent.The patient felt discomfort during the removal.Additional information received noted, "patient outcome is unknown at this stage.She has not yet received her results so i don't know the extent of any bruising.".

Brand Name
EVIVA STEROTACTIC GUIDED BREAST BIOPSY SYSTEM
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key11020605
Report Number1222780-2020-00172
Device Sequence Number3595174
Product Code KNW
UDI-Device Identifier25420045504995
UDI-Public(01)25420045504995(10)19G30RP
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2021
Device Model NumberEVIVA_1213-20
Device Catalogue NumberEVIVA_1213-20
Device Lot Number19G30RP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1